Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Green function estimates for subordinate Brownian motions: Stable and beyond
HTML articles powered by AMS MathViewer

by Panki Kim and Ante Mimica PDF
Trans. Amer. Math. Soc. 366 (2014), 4383-4422 Request permission


A subordinate Brownian motion $X$ is a Lévy process which can be obtained by replacing the time of the Brownian motion by an independent subordinator. In this paper, when the Laplace exponent $\phi$ of the corresponding subordinator satisfies some mild conditions, we first prove the scale invariant boundary Harnack inequality for $X$ on arbitrary open sets. Then we give an explicit form of sharp two-sided estimates of the Green functions of these subordinate Brownian motions in any bounded $C^{1,1}$ open set. As a consequence, we prove the boundary Harnack inequality for $X$ on any $C^{1,1}$ open set with explicit decay rate. Unlike previous work of Kim, Song and Vondraček, our results cover geometric stable processes and relativistic geometric stable process, i.e. the cases when the subordinator has the Laplace exponent \[ \phi (\lambda )=\log (1+\lambda ^{\alpha /2})\ \ \ \ (0<\alpha \leq 2, d > \alpha )\] and \[ \phi (\lambda )=\log (1+(\lambda +m^{2/\alpha })^{\alpha /2}-m)\ \ \ \ (0<\alpha <2, m>0, d >2) . \]
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60J45, 60J75, 60G51
  • Retrieve articles in all journals with MSC (2010): 60J45, 60J75, 60G51
Additional Information
  • Panki Kim
  • Affiliation: Department of Mathematical Sciences and Research Institute of Mathematics, Seoul National University, Building 27, 1 Gwanak-ro, Gwanak-gu Seoul 151-747, Republic of Korea
  • MR Author ID: 705385
  • Email:
  • Ante Mimica
  • Affiliation: Department of Mathematics, University of Zagreb, Bijenicka Cesta 30, 10000 Zagreb, Croatia
  • Email:
  • Received by editor(s): August 21, 2012
  • Received by editor(s) in revised form: November 4, 2012, and November 10, 2012
  • Published electronically: January 16, 2014
  • Additional Notes: The research of the first author was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology(2011-0011199)
    The research of the second author was supported in part by the German Science Foundation DFG via IGK “Stochastics and real world models” and SFB 701.
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 366 (2014), 4383-4422
  • MSC (2010): Primary 60J45; Secondary 60J75, 60G51
  • DOI:
  • MathSciNet review: 3206464